# SDR AALA20030837

- Difficulty date: August 6, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, AFT STAIRWELL AND TAILCONE EMERGENCY LIGHT ASSEMBLIES INOPERATIVE.  REPAIRED WIRE L795D16 AND REPLACED CONTROL MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
